# SDR COEA2018062028911

- Difficulty date: April 22, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Support
- Part number: S27381155200
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CONTROL COLUMN SUPPORT HAD CORROSION ON THE TOP SURFACE.  REPLACED.
